# SDR DALA2025010700133

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 22,025 hours, 2,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 4R DOOR ASSIST BOTTLE IN THE YELLOW. CORRECTIVE ACTION: SERVICED 4R DOOR ASSIST REF A330 AMM 52-10. (6437507)
